# SDR AALA20050664

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT EMERGENCY LIGHT ABOVE AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHT ABOVE AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
